# SDR YV3R2020102900375

- Difficulty date: October 21, 2020
- Submitted: October 29, 2020
- Operation: General aviation
- Aircraft: N299HE
- Make and model: Robsin R44
- Aircraft serial: 0618
- Aircraft time: 3,131 hours
- Engine: Lyc O540F1B5
- System (JASC): 7713 · Manifold Pressure (MP) Indicating
- Part: Gauge
- Part number: A6004
- Part serial: 190140
- Condition: Defective
- Location: Map
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED M.A.P GAGE P/N: A600-4 WAS ERRATIC, AND SLOW TO CHANGE DURING POWER CHANGES.
